In Stock

Robitussin Chesty Cough 100mg/5ml Guaifenesin Oral Solution 100ml

6.45

Robitussin Chesty Cough is a cough expectorant. It helps loosen phlegm (mucus) to make your cough more productive and relieve chest congestion. Robitussin is fast acting, sugar-free and none drowsy. This medicine contains guaifenesin. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is…

In stock

Description

Robitussin Chesty Cough is a cough expectorant. It helps loosen phlegm (mucus) to make your cough more productive and relieve chest congestion. Robitussin is fast acting, sugar-free and none drowsy. This medicine contains guaifenesin.

You Must Be Aged Over 18 Years to Purchase This Product.

Who can use?

This product is for use in adults and children 12 years and over.

How to use?

Adults & children 12 years and over take one 10 ml measure, four times daily.

Not suitable for children under 12 years.

If you are pregnant or breastfeeding.

If you are pregnant or if you are breastfeeding please speak to your doctor before using this medication.

Driving and using machines

This product is safe to take while driving or using machinery.

Possible side effects

Like all medicines, this can cause side effects, although not everybody gets them. If you experience any serious side effects please consult your doctor.

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Active Ingredients 

Each 5ml contains 100mg of the active substance guifenesin.

Reviews

There are no reviews yet.

Be the first to review “Robitussin Chesty Cough 100mg/5ml Guaifenesin Oral Solution 100ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

Robitussin Chesty Cough 100mg/5ml Guaifenesin Oral Solution 100ml removePanadol Baby Strawberrry 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeLyclear Creme Rinse removeHedrin Treat & Go Mousse removeNurofen for Children Six Plus Strawberry remove
NameRobitussin Chesty Cough 100mg/5ml Guaifenesin Oral Solution 100ml removePanadol Baby Strawberrry 100ml removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years removeLyclear Creme Rinse removeHedrin Treat & Go Mousse removeNurofen for Children Six Plus Strawberry remove
ImageRobitussin Chesty Cough 100mg/5ml Guaifenesin Oral Solution 100mlPanadol Baby Strawberrry 100mlNurofen for Children 100mg Chewable Capsules Ibuprofen 7+YearsLyclear Creme RinseHedrin Treat & Go MousseNurofen for Children Six Plus Strawberry
SKU5011080162460
Rating
Price6.454.995.0010.5017.9915.7013.80
Stock

In stock

Out of stock

Out of stock

Out of stock

AvailabilityIn stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Add to cart

Select options

Read more

Select options

DescriptionRobitussin Chesty Cough is a cough expectorant. It helps loosen phlegm (mucus) to make your cough more productive and relieve chest congestion. Robitussin is fast acting, sugar-free and none drowsy. This medicine contains guaifenesin. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order....
ContentRobitussin Chesty Cough is a cough expectorant. It helps loosen phlegm (mucus) to make your cough more productive and relieve chest congestion. Robitussin is fast acting, sugar-free and none drowsy. This medicine contains guaifenesin. You Must Be Aged Over 18 Years to Purchase This Product. Who can use? This product is for use in adults and children 12 years and over. How to use? Adults & children 12 years and over take one 10 ml measure, four times daily. Not suitable for children under 12 years. If you are pregnant or breastfeeding. If you are pregnant or if you are breastfeeding please speak to your doctor before using this medication. Driving and using machines This product is safe to take while driving or using machinery. Possible side effects Like all medicines, this can cause side effects, although not everybody gets them. If you experience any serious side effects please consult your doctor. KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Active Ingredients  Each 5ml contains 100mg of the active substance guifenesin.Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nurofen for Children Six Plus is sugar free and colour free, with orange flavouring making it pleasant tasting for children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 6 years – 9 years, weighing 20 – 30kg, take one 5ml dose 3 times in 24 hours Children 9 years – 12 years, weighing 30 – 40kg, take one 7.5ml dose 3 times in 24 hours. Dose should be given approximately every 6 – 8 hours. Do not sure more than the recommended doses in any 24 hour period. Active Ingredients  Each 5ml of suspension contains 200mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, (containing wheat starch), Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2x 59ml, 59ml

Size

200 ml